I have the same issues and it because the only side effect that i have is constipation. I take at least 8 Fiber pills a day because if I take a stool softner I get severe gas cramps and never end up going. I also try to make sure that i incorporate alot of fiber into my diet try to at least have 45 grams of fiber a day. it seems like alot but its not that hard to do. i have one yoplait yo digestive yougurt every morning and I take my fiber pills as well as I eat at least one apple a day. I hope this will help some and good luck!!!!!!!! You can do it!!!!
I agree with katy, its too soon if you only started today, take a stool softner. And make sure your taking a vitamin.
Do you think maybe it is because phen makes you constipated? I just started today and yet to experience it but it seems that everyone has that trouble with constipation while taking phen. I have one from giving birth to my daughter and it flares up if I am constipated......although you just started today too......maybe its just coensidence.
I was on Phentermine last year and had allot of success with it. The only problem I had.... and this is kind of embarrassing was really bad hemorrhoids.
I had been off it for about 10 months and the hemorrhoids went away within days of stopping it.. I talked to my doctor today and decided to get a new prescription, well guess what? I can start to feel the soreness in the anal area coming back. I just started it today!
Has anyone else had this problem?? Please let me know anything that might can help me..
Thanks, and sorry for all of the personal gross talk..haha